It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Polycystic Ovary Syndrome (PCOS) Message Board


Polycystic Ovary Syndrome (PCOS) Board Index


I had a similar issue while I was on depo. I was fine for about a year on the depo, but then I started bleeding for about 2 weeks before my next injection. That stopped after the injection. I started bleeding again before the next injection which did not stop after I had the injection. I went to my GYN and he switched me to Seasonale. The bleeding still did not stop. I went back because I had been bleeding for over 4 weeks and I had used 38 overnight pads in less than 4 days. I ended up having a D&C and now I am on Loestrin. I'm only still on birth control pills because they do regulate my periods and I am not wanting to get pregnant right now.

I don't know why your doctor would insist on keeping you on the depo when you are clearly having side effects. It can cause hormonal fluctuations if your body is also trying to regulate, which it could be doing since you are on metformin.

For me, stopping the depo is one of the best decisions I have made for my PCOS health. I have also had success with taking turmeric, but that is not recommended if you are pregnant.

Hope this helps.





All times are GMT -7. The time now is 05:18 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!